# SDR WRXR20240823001

- Difficulty date: August 23, 2024
- Submitted: August 23, 2024
- Operation: General aviation
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 30,286 hours, 23,316 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Location: Zone 200
- Part time: 30,286 hours, 23,316 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT RAIL #48, LOCATED AT FS350.00 TO FS485.00, RBL9.00, HAS 4 AREAS OF MILD CORROSION FROM FS356.00 TO FS469.00 AND GOUGES IN THE BOTTOM OF THE TRACK CHANNEL IN 2 SECTIONS FROM FS419.00 TO FS437.00 AND FS455.00 TO FS473.00. REMOVED AND REPLACED FLOOR SEAT RAIL #48 LOCATED AT FS350.00 TO FS485.00 ON RBL9.00 IAW CRJ 700 AMM 53-00-49-000/400-801-A03.
